Attributive Adjectives and the Predicate Calculus

TitleAttributive Adjectives and the Predicate Calculus
Publication TypeJournal Article
AuthorsBen-Yami, H.
Journal titlePhilosophical Studies : An International Journal for Philosophy in the Analytic Tradition
Year1996
Pages277 - 289
Volume83
Issue3
Languageeng
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=7061), last updated on Sat, 14 Nov 2009 18:17:13 +0100

Publisher linkhttp://www.jstor.org/stable/4320699
Unit: 
Department of Philosophy